MAUDE Adverse Event Report: ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V. ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC); INTRODUCER, CATHETER

ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V. ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC); INTRODUCER, CATHETER
Model Number IPN039999
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Through several review, an identified trend with single lumen infusion catheter and intraoperative complication - device had perforated junction of the superior vena cava and the innominate vein.This was repaired during the surgery and line was removed.Determined that this device type is no longer used by anesthesia group.Fda safety report id # (b)(4).

Brand Name
ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNACIONAL DE CHIHUAHUA S.A. DE C.V.
MX 
MDR Report Key14676472
Report NumberMW5110264
Device Sequence Number5388534
Product Code DYB
UDI-Device Identifier10801902148091
UDI-Public(01)10801902148091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN039999
Device Catalogue NumberSC-14701
Device Lot Number14F19K0503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight87 KG
Patient RaceWhite